# SDR DALA2017013000710

- Difficulty date: January 28, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 42,358 hours, 29,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC DOOR CUTOUT LWR PAN HAS CORROSION AROUND BARREL NUT HOLES BLEND AND CHECK LIMITS. BLENDED CORROSION ON ALC DOOR CUTOUT LOWER PAN, NOMINAL =.050 REMAINING =.025 OUT OF LIMITS IAW SRM 53-00-00 FIG 103. REPLACED LOWER PAN IAW SRM 53-20-15 REPAIR 7.
